# SDR CALA2014071191417

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 41,413 hours, 17,963 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO JUST AFT OF FRAME 56 STRINGER 40 CORROSION STRINGER.  REMOVED DAMAGED SECTION OF STRINGER 40L & FRAME 56.  FABRICATED & INSTALLED STRINGER SPLICE REPAIR. REPAIR HAS SRI AT 60000 FC & 7500 WITH SUBSEQUENT INSP & METHOD TBD.
